Open Access
Translator Disclaimer
august 1999 Self-similarity of mathematical likelihood
Stephen Raymond Chamberlin
Author Affiliations +
Bernoulli 5(4): 677-682 (august 1999).

Abstract

We study sufficiency in terms of the extent to which the Taylor series expansion of the normed log-likelihood function generated by the sampling distribution of a statistic conforms to that of the sample normed log-likelihood function, and give an associated self-similar property of mathematical likelihood (not self-similarity in the sense of self-similar stochastic processes).

Citation

Download Citation

Stephen Raymond Chamberlin. "Self-similarity of mathematical likelihood." Bernoulli 5 (4) 677 - 682, august 1999.

Information

Published: august 1999
First available in Project Euclid: 19 February 2007

zbMATH: 0929.62002
MathSciNet: MR1704561

Keywords: fidelity , likelihood , sufficiency

Rights: Copyright © 1999 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.5 • No. 4 • august 1999
Back to Top